Question: I have been using 2% Minoxidil for 3 months now and I feel that the rate my hair sheds is still as bad as it was before and my hair feels even thinner. Should this be happening at this stage or should I be seeing a difference in hair density to my benefit? I don’t know what to do…I thought this might stop the telogen effluvium process.
Answer: Minoxidil is a dose-dependant medication, meaning the stronger the concentration of Minoxidil the more likely you are to see regrowth. Although Regaine above 2% concentration is not licensed for use by women, with close monitoring we are able to prescribe Minoxidil 5% + MPG (provided you are suitable) – MPG is a DHT blocker. In order for us to prescribe this medication to you, you would either need to visit the centre for a free consultation or complete our on-line diagnostic form, following which you will receive a telephone call from a Belgravia treatment advisor once a trichologist has diagnosed your hair loss condition and recommended a suitable course of action. Please see THIS POST for more information on Minoxidil 5% for women.